# SDR SIMA200818903

- Difficulty date: July 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4834 CREW REPORTED ON TAKEOFF THAT THE LT LANDING GEAR WOULD NOT RETRACT CAPTAIN ELECTED TO RETURN TO FIELD.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED CMC DOWNLOAD REMOVED AND REPLACED LANDING GEAR NR 1 DOWNLOCK [A] PROXIMITY SWITCH IAW EMB AMM 32-61-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
